# SDR 96ZZZX5453

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Superior Jet Maintenance, repair station XZAR032C
- Aircraft: N38AE
- Make and model: Israel 1124
- Aircraft serial: 318
- System (JASC): 3242 · Brake
- Part: Rotating Disc
- Part number: 5003340
- Condition: Broken
- Location: Brake Assy
- Component: 50028053
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND ROTATING DISC BROKEN, WHICH, IN TURN, BROKE THE WHEEL HALF.  LANDINGS, 72.
